# SDR SWIA202163792

- Difficulty date: December 7, 2021
- Submitted: January 14, 2022
- Operation: Air carrier
- Aircraft: N712EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10074
- Aircraft time: 37,344 hours, 26,739 cycles
- System (JASC): 5700 · Wing Structure
- Part: None
- Condition: Damaged
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH AILERON CENTER, OB HINGE LUG DAMAGED.     (C-CHECK RO 1/13/2022)    PERFORMED REPAIR ON LEFT HAND AILERON OUTBD HINGE LUG  PER  MHIRJ REO 670-57-61-379 REV. -- DATED:2021-12-08. NO FURTHER ACTION REQUIRED AT THIS TIME. PLEASE REFER TO CONTINUATION CARD FOR DISPOSITION AND CORRECTIVE ACTIONS.
